# SDR COMA0660367

- Difficulty date: May 31, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 20,142 hours, 19,013 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601R509197
- Part serial: 56232476
- Condition: Faulty
- Location: Rt Engine
- Part time: 24,851 hours, 22,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5262 - EN ROUTE RIC-CVG RECEIVED A RIGHT ENGINE HIGH OIL PRESSURE WARNING, CREW DECLARED AN EMERGENCY, RETURNED TO RIC AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE OIL PRESSURE TRANSDUCER.
